In the past 15 years I have gained quite a bit of weight and wonder if it could be due to having DI for a long time. I excercise faithfully and watch what I eat.
Paige, I’ve had Di for over 40 years and it has not caused me any weight gain.
I have certainly gained weight slowly over different periods, but for no dofferent reasons from anybody else, subtle dietary changes, lifestyle changes etc.
I’m assuming you allow the desmopressin to wear off occasionally? Did you have uncontrolled Di for long before being treated? I had complete Di & lost significant amounts of weight before it was diagnosed, which is not uncommon.
I have heard & read of people saying the ddavp causes them to put on weight, but often it’s just a case of constant dehydration ends with treatment, which then means their fluid levels are normal: i.e. they’re heavier, but I’m sure after having it for 15 years there’s not much about it I can enlighten you on.
Sometimes Cushing’s Disease (too much cortisone produced) can go along with
DI. Look into it to see if it explains your weight gain.
See what’s free at